# SDR VTZA96331

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 5148YMK83NP
- Condition: Open Circuit
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT NR 6311 - EWR-IAD - DURING DESCENT, EXPERIENCED A FLAP PROBLEM.  PROBLEM INVOLVED FLAPS NOT GOING TO 10 DEGREES.  FLAPS WOULD ONLY GO TO EITHER O TO 35 DEGREES.  THE AIRCRAFT LANDED AT IAD WHERE MAINTENANCE TROUBLESHOT AND REPLACED THE FLAP SELECTOR HANDLE.  MAINTENANCE THEN PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM TO ENSURE COMPLIANCE WITH ALL PROPER PARAMETERS.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
